Asymptotic regulation of time-varying uncertain nonlinear systems with unknown control directions

Authors
Citation
Xd. Ye, Asymptotic regulation of time-varying uncertain nonlinear systems with unknown control directions, AUTOMATICA, 35(5), 1999, pp. 929-935
Citations number
20
Language
INGLESE
art.tipo
Article
Categorie Soggetti
AI Robotics and Automatic Control
Journal title
AUTOMATICA
ISSN journal
0005-1098 → ACNP
Volume
35
Issue
5
Year of publication
1999
Pages
929 - 935
Database
ISI
SICI code
0005-1098(199905)35:5<929:AROTUN>2.0.ZU;2-X
Abstract
A robust asymptotic regulating control scheme is proposed for a class of ti me-varying uncertain nonlinear systems with both additive nonlinear uncerta inties and unknown multiplicative terms. The signs of these multiplicative terms, so-called control directions, are unknown. The class of systems can be of arbitrary dynamic order, and except for the unknown multiplicative te rms, they satisfy the strict feedback condition. (C) 1999 Elsevier Science Ltd. All rights reserved.